# SDR GTIA021006

- Difficulty date: September 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD STATION 313 TO STATION 339 RBL 22 TO RBL 44 INCHES HAS CRACKED/DAMAGED AND GOUGED ALONG THE PANEL. FABRICATED NEW FLOORBOARD.  INSTALLED FLOORBOARD.  (M)
